A Jacobi-Davidson type projection method for nonlinear eigenvalue problems

Betcke, Timo and Voss, Heinrich (2004) A Jacobi-Davidson type projection method for nonlinear eigenvalue problems. Future Generation Computer Systems, 20 (3). pp. 363-372. ISSN 0167-739X

[img] PDF
JacobiDavidson_rev.pdf

Download (169kB)

Abstract

This paper discusses a projection method for nonlinear eigenvalue problems. The subspace of approximants is constructed by a Jacobi–Davidson-type approach, and the arising eigenproblems of small dimension are solved by safeguarded iteration. The method is applied to a rational eigenvalue problem governing the vibrations of tube bundle immersed in an inviscid compressible fluid.

Item Type: Article
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 65 Numerical analysis
Depositing User: Dr. Timo Betcke
Date Deposited: 18 Oct 2006
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/630

Actions (login required)

View Item View Item